[Accidental silver nitrate inhalation].
Аннотация
INTRODUCTION
Silver nitrate pencil is often used to treat local granuloma caused by tracheotomy and tracheostomy cannula orifice.
CASE REPORT: We report the case of a 69-year-old patient who accidentally inhaled silver nitrate lead from the tip of a pencil during treatment of local granuloma. Inhalation of this product, which is known to cause burns and a risk of perforation of the mucous membranes, could suggest locoregional complications. Clinical monitoring and radiological and endoscopic examinations were carried out. Antibiotics and corticosteroids were administered because of inflammatory lesions. After 6 months, the patient had recovered with restitutio ad integrum of anatomical structures.
CONCLUSION
Silver nitrate pencil should be used with caution. Given the high risk of perforation, painstaking and repeated monitoring are necessary in case of accidental inhalation. Bronchial endoscopy is of central importance as a means of localizing the foreign substance, following which bronchial cleaning is performed, using physiological serum. Corticosteroid appears to be effective to limit the risk of inflammatory bronchial stenosis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.